# SDR 99UAL900677

- Difficulty date: December 25, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Aircraft time: 83,415 hours, 21,637 cycles
- Engine: Pwa JT9D7J
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Damaged
- Location: Te Flaps
- Part time: 83,415 hours, 21,637 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL MAINTENANCE FOUND THE LEFT I/B MIDFLAP TRAVELED OUTBOARD AND STRUCK THE I/B AILERON.  INSPECTION FOUND THESE PARTS BROKEN: 65B15635-1 CRANK, 65B15651-7 PUSH ROD, 65B15651-4 PUSH ROD, AND 65B39351-3 FTG  ITEMS (1) & (2) WERE NEAR THE NR 4 FLAP TRACK; WHILE ITEMS (3) & (4) WERE NEAR THE NR 3 FLAP TRACK.  THE RESPECTIVE FLAP TRACK CANOE FAIRINGS WERE SEVERELY DAMAGE.  *S/D*  FAILURE OF ITEM (1), 65B15635-1 CRANK, MAY HAVE CAUSE THE OTHER COMPONENT''S FAILURE.  REPAIRS WERE ACCOMPLISHED ON THE INBOARD AILERON, THE INBOARD MID AND AFT FLAPS, AND THE FLAP TRACK CANOE FAIRINGS.  THE BROKEN PARTS, ITEMS WERE ALL REPLACED.
